# SDR QXEA200400895

- Difficulty date: December 17, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 8,342 hours, 8,928 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Part time: 8,342 hours, 8,928 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - FLIGHT 2322 - THE FLIGHT DIVERTED TO GEG AFTER RECEIVING A FORWARD CARGO DOOR WARNING.  MAINTENANCE INSPECTED THE DOOR AND FOUND THE DOOR HANDLE PROTRUDING .25 INCH.  THE HANDLE WAS SECURED AND OPERATIONAL CHECKS WERE PERFORMED.  ALL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
